Discussions that mention prozac

Thyroid Disorders board


Monkey 5,
I am 39 and feel horrible too. My primary keeps saying its tension headaches. I did see a new endo today and he said he wanted to drop me super slow and let him know when my first sign of symptoms were so we could figure it out. I am still leary. I do not know what to do. I am back on my original dose of 0.175 and am still having headaches. Which I never had headaches before. I am taking Prozac with it and thought maybe this was causing the headaches. I tried stopping it but results were same. I am so confused and frustrated. The headaches hurt so bad, I can't even play with my two boys. I feel like I can't even be a mom to them right now. Can you please tell me what helps you get through the day and how to stay strong when dealing with this. I keep on praying everyday that it will get better than the previous day but I get weak sometimes.

Hope you are hanging in there. tbren1
[QUOTE=tbren1;3725285]Monkey 5,
I am 39 and feel horrible too. My primary keeps saying its tension headaches. I did see a new endo today and he said he wanted to drop me super slow and let him know when my first sign of symptoms were so we could figure it out. I am still leary. I do not know what to do. I am back on my original dose of 0.175 and am still having headaches. Which I never had headaches before. I am taking Prozac with it and thought maybe this was causing the headaches. I tried stopping it but results were same. I am so confused and frustrated. The headaches hurt so bad, I can't even play with my two boys. I feel like I can't even be a mom to them right now. Can you please tell me what helps you get through the day and how to stay strong when dealing with this. I keep on praying everyday that it will get better than the previous day but I get weak sometimes.

Hope you are hanging in there. tbren1

Tbren,

Can you get a copy of your last couple of sets of lab work? It sounds like your are really not being managed properly, but with out seeing what your MD is basing their decision on.. I can not state that for a fact.

You need to be having your TSH, Ft3, and Ft4 levels checked at least quarterly.. AND this is a guideline for someone that has been optimized. It sounds to me like you are not optimized.

Also have you ever been to a neurologist? Have you been checked for Hashimoto's antibodies? Have you had a lumbar puncture to determine what your spinal fluid pressure is? There are many things that relate to and have nothing to do with your thyroid that can cause the head aches. The thing that helped most besides finally getting on thyroid medication for my migraines and thyroid induced eye disease was adding Magnesium and B12 supplementation to my medication regime. Staying hydrate with water, watching your diet and exercising can also help stave off headaches. Only knowing your dosage and not knowing your TSH and ACTUAL thyroid hormone levels Ft3 and Ft4 keeps us from advising you at any great length.

Sincerely,
MG
[QUOTE=tbren1;3725285]Monkey 5,
I am 39 and feel horrible too. My primary keeps saying its tension headaches. I did see a new endo today and he said he wanted to drop me super slow and let him know when my first sign of symptoms were so we could figure it out. I am still leary. I do not know what to do.

I am back on my original dose of 0.175 and am still having headaches. Which I never had headaches before. I am taking Prozac with it and thought maybe this was causing the headaches. I tried stopping it but results were same. I am so confused and frustrated. The headaches hurt so bad, I can't even play with my two boys. I feel like I can't even be a mom to them right now. Can you please tell me what helps you get through the day and how to stay strong when dealing with this. I keep on praying everyday that it will get better than the previous day but I get weak sometimes.

Hope you are hanging in there. tbren1

Dosage changes just take a little while to take effect, to get back to normal, right? Good luck.